Ask an expert
Question

18 Jan 2010

mach 3 supplements??
hi there doc. my boyfriend has been taking mach 3 supplements for a while and has seen dramatic weighloss, however he is unaware of any side effects.. are there any side effects, as he is getting the results in short periods of time
Answer 1,423 views
Expert
FitnessDoc
fitnessdoc

01 Jan 0001

Hi Candy

Nobody knows the side effects, because that product will never ever have been tested scientifically. Supplements never are - they are dangerous because of this policy that allows any supplement to be sold regardless of whether it works or whether it is safe.

In fact, you might wish to read this article:

http://www.timeslive.co.za/sundaytimes/article274228.ece

I really would encourage people to avoid supplements if they can - they're not needed, and I can say with some confidence that the supplements he's taking probably are not good in the long term. And here's the amazing thing - it probably doesn't work either, but he's achieved weight loss because he is training and eating differently, and maybe because of the placebo effect.

Good luck
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.